# SDR SWIA200312524

- Difficulty date: October 17, 2003
- Submitted: October 29, 2003
- Operation: Air carrier
- Aircraft: N250YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120250
- Aircraft time: 24,184 hours, 34,525 cycles
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 6228315402
- Part serial: 1822
- Condition: Malfunctioned
- Location: Autopilot Sys
- Part time: 98 hours, 169 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, THE CAPTAIN'S FLIGHT DIRECTOR COMMAND BARS DEVIATED FROM LEVEL TO +/- 5 DEGREES.  NOSE DOWN PITCH, FOLLOWED BY AN AUTOPILOT FAILURE MAP INDICATION.  REMOVED AND REPLACED NR 1 AUTOPILOT COMPUTER IAW EMB-120 MM 22-10-02.  OPS CHECK NORMAL.
